# SDR SWAA2022030366118

- Difficulty date: February 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BULKHEAD PANEL SUPPORT BRACKET (144A9401-20) AT AFT CARGO BAY BS727 RBL3 WL163. / RMEOVED PLANEL SUPPORT BRACKET (144A9401-20) AT AFT CARGO BAY BS 727; RBL 3; WL 163. IAW ENG DWG # 144A2600; ID: 0309; REV(-); SRM 51-40-02-0G-0; SRM 51-40-05-0G-0.; OK TO INSTALL. 59367U 06MAR19. LEAD 138 06MAR19 INSP 24 6MAR19. INSTALLED BULKHEAD PANEL BRACKET (144A9401-20) PER BOEING ENG DWG # 144A2600; ID: 0309; REV(-); SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. 59367U. 06MAR19.
